Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#296289] of Chadmark L. Schoen

Papers Published

  1. Schoen, C, Desingularized fiber products of semi-stable elliptic surfaces with vanishing third Betti number, Compositio Mathematica, vol. 145 no. 1 (January, 2009), pp. 89-111, Oxford University Press (OUP), ISSN 0010-437X [doi]
    (last updated on 2019/05/25)

    Abstract:
    Desingularized fiber products of semi-stable elliptic surfaces with Hetale3etale = 0 are classified. Such varieties may play a role in the study of supersingular threefolds, of the deformation theory of varieties with trivial canonical bundle, and of arithmetic degenerations of rigid Calabi-Yau threefolds. Copyright © 2009 Foundation Compositio Mathematica.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320